# SDR DL72W981525

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TASK C53-113-01,  CORROSION CRACK AFT SIDE OF FORMER 1070 JUST OUTBD OF STR 28 LT.  REPAIRED PER SRM 53-10-4 FIG 27.
